# SDR USAA2010090391905

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Part number: 654587123
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CRACK ON CRANK BOX ATTACH ANGLE AT BS 313.5, BEAM NR 4 FORWARD SERVICE DOOR.  REPLACED CRANK BOX ATTACH ANGLE AT BS 313.5, BEAM NR 4 FORWARD SERVICE DOOR IAW B737-300 SRM 51-10-02 AND 52-10-02, DRAWING 65-45871.
